IUMJ

BibTeX

@ARTICLE{iumj24070,
    author = "Alan Lambert",
     title = "Equivalence for Groups and Semigroups of Operators",
   journal = "Indiana Univ. Math. J.",
  fjournal = "Indiana University Mathematics Journal",
    volume = 24,
      year = 1975,
     issue = 9,
     pages = "879--885",
      issn = "0022-2518",
     coden = "IUMJAB",
   mrclass = "",
}

amsrefs

\bib{iumj24070}{article}{
     author = {Lambert, Alan},
      title = {Equivalence for Groups and Semigroups of Operators},
    journal = {Indiana Univ. Math. J.},
     volume = {24},
       year = {1975},
     number = {9},
      pages = {879 \ndash 885},
}